MAUDE Adverse Event Report: ARTHREX, INC. GALILEO LAG SCREW, RIGHT, Ø10.5MMX95MM; INTRAMED FIXATN ROD AND ACCESS

ARTHREX, INC. GALILEO LAG SCREW, RIGHT, Ø10.5MMX95MM; INTRAMED FIXATN ROD AND ACCESS
Model Number GALILEO LAG SCREW, RIGHT, Ø10.5MMX95MM
Medical Device Problem Code Material Protrusion/Extrusion (2979)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/25/2023
Type of Reportable Event Malfunction
Event or Problem Description
On 11/27/2023, it was reported by a sales representative via email that an 1099-095 telescoping lag screw ring was prominent.This was discovered during a procedure on (b)(6) 2023.Additional information requested.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The complaint allegation was not confirmed.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely reason for the reported failure is user error due to mishandling the device.

Brand Name
GALILEO LAG SCREW, RIGHT, Ø10.5MMX95MM
Common Device Name
INTRAMED FIXATN ROD AND ACCESS
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18385469
Report Number1220246-2023-09602
Device Sequence Number11431569
Product Code HSB
UDI-Device Identifier00848665015843
UDI-Public00848665015843
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K120148
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGALILEO LAG SCREW, RIGHT, Ø10.5MMX95MM
Device Catalogue Number1099-095
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2023
Supplement Date Received by Manufacturer12/11/2024
Initial Report FDA Received Date12/22/2023
Supplement Report FDA Received Date01/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown